Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Headaches, chills and fever after having a detached retina surgery. Vomited. History of diabetes and chronic kidney disease

My husband is a diabetic and just had detached retina surgery and is now having bad headaches, chills, fever and has thrown up his dinner. He also has chronic kidney disease and will be going on dialysis in a few months. I am just wondering if these flu-like symptoms have anything to do with all these conditions. Thank you for your help. He is feeling very weak right now. I just need to know what to do for him.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
Dear Ma'am,
The fact that he is diabetic with chronic kidney disorder, it could be only flu.. .any infection or the kidney profiles altered.
When was his retinal surgery done. It does cause headaches and vomiting in early postoperative period.
I would suggest to see the nearest physician & have the basic labs done.
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor